I took the morning after pill after a little incident with my boyfriend two months ago.. so then I started to take aviane and the first month I didn't feel anything weird, but then i got my period three days before I though I was supposed to and it was very strange: dark and not constant but I started my second box of pills and everytime I'm with him I'm bleeding.. is that normal?
16 Mar 2011
Aviane is considered a low dose estrogen oral contraceptive. Lower doses have increased symptoms of break through bleeding. This may be the cause. Also, Breakthrough bleeding is possible the first several months of therapy with any oral contraceptive.
If it continues I would recommend talking with your OB/GYN to discuss a higher dose estrogen pill.
Brian PharmD Candidate
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Aviane - I got my period a week before I am supposed to. (thought nothing of it) Then the week after
I've been taking it for about 9 months and this has never happened before. Also before i got it the second time there was a light pink-ish ...
1 answer • 4 Jul 2011
I am 18 and i just started the pill about 2 weeks ago and i took it my first day of my period and now i have some bleeding and im hoping its normal.
1 answer • 18 Oct 2011
Aviane - I had a cervical biopsy two months ago. It was negative for severe dysplasia and was minor?
... dysplasia. I was told to return in six months. I have been on Aviane for four years now. After the biopsy, I was in severe pain and bleeding for ...
1 answer • 30 Nov 2012
I being taking aviane for a month almost an in my third week I start bleeding and I have 6/ days and
... i am still bleeding can someone please tell me why is this??? I am scared
1 answer • 26 Mar 2013
I started aviane in about January ... Every thing ha been normal til last month.. I didn't have a period just spotting for about 2 days.. Was ...
1 answer • 9 May 2013